MAUDE Adverse Event Report: SIRTEX WILMINGTON LLC SIR SHPERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES

SIRTEX WILMINGTON LLC SIR SHPERES Y-90 MICROSPHERES; YTTRIUM-90 RESIN MICROSPHERES
Model Number SIR-Y001
Health Effect - Clinical Code Rash (2033)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with mcrc underwent sirt treatment of right lobe (1.17 gbq) on (b)(6) 2019.After sirt treatment patient presented with diffuse rash (face, chest and back) that required treatment (grade 2).Prescribed treatment included: medrol dose pack, protonix, zantac, oxycodone and zofran.

Brand Name
SIR SHPERES Y-90 MICROSPHERES
Common Device Name
YTTRIUM-90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX WILMINGTON LLC
16 upton dr.
no. 2-4
wilmington MA 01887
MDR Report Key8704223
Report Number3005579300-2019-00005
Device Sequence Number2212354
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIR-Y001
Device Catalogue NumberSIR-Y001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;